Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 585967, 10 pages
http://dx.doi.org/10.1155/2015/585967
Research Article

Optimal Control Method of Parabolic Partial Differential Equations and Its Application to Heat Transfer Model in Continuous Cast Secondary Cooling Zone

State Key Laboratory of Synthetical Automation for Process industries, Northeastern University, Shenyang 110004, China

Received 1 November 2014; Revised 16 December 2014; Accepted 8 January 2015

Academic Editor: Ricardo Weder

Copyright © 2015 Yuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan Wang, Xiaochuan Luo, and Sai Li, “Optimal Control Method of Parabolic Partial Differential Equations and Its Application to Heat Transfer Model in Continuous Cast Secondary Cooling Zone,” Advances in Mathematical Physics, vol. 2015, Article ID 585967, 10 pages, 2015. https://doi.org/10.1155/2015/585967.